Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Simple linear regression with interval censored dependent and independent variables

Full text
de Lima Taga, Marcel F. [1] ; Singer, Julio M. [1]
Total Authors: 2
[1] Univ Sao Paulo, Dept Estat, Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: STATISTICAL METHODS IN MEDICAL RESEARCH; v. 27, n. 1, p. 198-207, JAN 2018.
Web of Science Citations: 0

We consider a simple linear regression model that accommodates situations where both the dependent and the independent variables are interval censored. We obtain maximum likelihood estimators of its parameters and compare their performance with that of estimators derived under ordinary linear regression models. We also develop prediction intervals for the response and illustrate the results with data from an audiometric study designed to evaluate the possibility of prediction of behavioural thresholds from physiological thresholds. (AU)

FAPESP's process: 13/21728-2 - The use of modern autopsy techniques to investigate human diseases (MODAU)
Grantee:Paulo Hilário Nascimento Saldiva
Support type: Research Projects - Thematic Grants